Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characterization of the space of continuous functions over a compact Hausdorff space


Authors: R. F. Arens and J. L. Kelley
Journal: Trans. Amer. Math. Soc. 62 (1947), 499-508
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0022999-0
MathSciNet review: 0022999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 0001455 (1:241e)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] H. F. Bohnenblust and S. Kakutani, Concrete representation of $ (M)$-spaces, Ann. of Math. vol. 42 (1941) pp. 1025-1028. MR 0005779 (3:206a)
  • [4] S. Eilenberg, Banach space methods in topology, Ann. of Math. vol. 43 (1942) pp. 568-579. MR 0007974 (4:223g)
  • [5] I. Gelfand, On normed rings, C. R. (Doklady) Acad. Sci. URSS. vol. 23 (1939) pp. 430-432.
  • [6] S. Kakutani, Concrete representation of abstract $ (M)$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [7] S. Krein and M. Krein, On an inner characteristic of the set of all continuous functions defined on a bicompact Hausdorff space, C. R. (Doklady) Acad. Sci. URSS. vol. 27 (1940) pp. 427-430. MR 0003453 (2:222c)
  • [8] M. Krein and D. Milman, On the extreme points of regularly convex sets, Studia Mathematica vol. 9 (1940) pp. 133-138. MR 0004990 (3:90a)
  • [9] S. Saks, Theory of the integral, Warsaw-Lwów, 1937.
  • [10] -, Integration in abstract metric spaces, Duke Math. J. vol. 4 (1938) pp. 408-411. MR 1546062
  • [11] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [12] -, A general theory of spectra, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) pp. 280-283. MR 0002023 (1:338e)
  • [13] -, A general theory of spectra, II, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 83-87. MR 0004092 (2:318a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0022999-0
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society